# SDR 2003UALA00346

- Difficulty date: March 15, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W411010
- Part serial: 0217
- Condition: Delaminated
- Location: Nr 14 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED - NR 14 SLAT BULB SEAL CORE SECTION MISSING.  MAJOR REPAIR ACCOMPLISHED. T/E WEDGE REPAIRED, INSTALLED MISSING CORE IN SEAL.
